About this Journal Submit a Manuscript Table of Contents
Advances in Mathematical Physics
Volume 2010 (2010), Article ID 941560, 44 pages
http://dx.doi.org/10.1155/2010/941560
Research Article

Renormalization, Isogenies, and Rational Symmetries of Differential Equations

1INRIA Paris-Rocquencourt, Domaine de Voluceau, B.P. 105, 78153 Le Chesnay Cedex, France
2LPTHIRM and Département d'Aéronautique, Université de Blida, 09470 Blida, Algeria
3Centre de Recherche Nucléaire d'Alger, 2 Boulevard. Frantz Fanon, BP 399, 16000 Alger, Algeria
4LPTMC, UMR 7600 CNRS, Université de Paris, Tour 24, 4ème étage, case 121, 4 Place Jussieu, 75252 Paris Cedex 05, France
5XLIM, Université de Limoges, 123 avenue Albert Thomas, 87060 Limoges Cedex, France
6St Petersburg Department of Steklov Institute of Mathematics, 27 Fontanka, 191023 St. Petersburg, Russia

Received 21 December 2009; Accepted 17 January 2010

Academic Editor: Richard Kerner

Copyright © 2010 A. Bostan et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

A. Bostan, S. Boukraa, S. Hassani, et al., “Renormalization, Isogenies, and Rational Symmetries of Differential Equations,” Advances in Mathematical Physics, vol. 2010, Article ID 941560, 44 pages, 2010. doi:10.1155/2010/941560